# SDR REXA2021120701096

- Difficulty date: October 27, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 601R3190342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT LOWER END OF FORMER AT FS 338.963 IS CORRODED. 	C/A: REMOVED AND REPLACED CLIP IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
